SciELO - Scientific Electronic Library Online

 
vol.37 issue2Diffuse splenic angiomatosis as a cause of splenomegalyClinic praxis in the armed struggle author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

  • Have no cited articlesCited by SciELO

Related links

  • Have no similar articlesSimilars in SciELO

Share


Revista Cubana de Medicina Militar

Print version ISSN 0138-6557On-line version ISSN 1561-3046

Abstract

ALGOZAIN ACOSTA, Yudit et al. Gingival growth due to the use of cyclosporin A and nifedipine in a patient with renal transplant. Rev Cub Med Mil [online]. 2008, vol.37, n.2. ISSN 0138-6557.

A 43-year-old male patient with a renal transplant that received immunosuppressive treatment with cyclosporin was presented. On interviewing him, he referred "enlargement of the gingival size" that progressively worsened until impeding him to close the mouth. It was difficult for him to eat solid food. On the physical examination, gingival thickening in anteroposterior sense, and interdental papillae with irregular and lobulated surface that covered the clinical crowns of the present teeth were observed. The proliferation reached all the gingiva with no manifestation in the edentulous zones. The relation between gingival growth and the consumption of cyclosporin is common. The fact that no case report was found in Cuban medical literature, even though this drug is used a lot in the nephrology services, motivated us to publish this paper.

Keywords : Gingival hyperplasia; gingival growth; pathogeny; nifedipine; cyclosporin.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License